# SDR DLM88010514

- Difficulty date: March 28, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 25,794 hours, 20,113 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38005041
- Part serial: P80524
- Condition: Leaking
- Location: Apu Bay
- Part time: 9,200 hours, 16,355 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

SMOKE ALARM GOING OFF IN AFT LAV HAZE OBSERVED BY FLT ATTENDENT - REPLACED APU FOR OIL LEAK - PERFORMED DUCT BURNOUT
